# SDR UIEA2021110602353

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 84,115 hours, 18,957 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 732591E
- Part serial: 3925
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQ SUP FAN 1 STATUS MSGAFTER BLOCK IN.( TRANSFERRED TO MDDR 156345 R/R FWD EQUIP SUP FAN 1 IAW B767 AMM 21-58-06 OPS CHECK GOOD.  )
